# SDR AU000870

- Difficulty date: September 14, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: D97C00614
- Condition: Faulty
- Location: Hyd System
- Part time: 512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FIREWALL HYDRAULIC SHUTOFF VALVE ACTUATOR FAULTY.
